Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Skin Rash In Hiv Patients

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Three Different Med - Three Skin Rash

Help..I'm scared. I first started with Atripla, and after 9 days I developed a severe skin rash all over my body, legs, and arms. Then I was switched to Truvada, Reyataz and Norvir. Again, after 9 days I developed a severe skin rash all over my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Many patients will develop rashes for a variety of reasons during first months on effective HIV treatment. In some cases may be due to a reaction Read more »

skin rashes and loose stools

im on the combo of Truvada,Reyataz, Norvir can they cause a skin rash with pain and itching. and... Read more »

skin rash with drugs

I have HIV for the last 17 years and have previous experience with multiple medications. Due a a... Read more »
Articles
AIDSinfo

Skin Rash

...FDA are Agenerase, Aptivus, Crixivan, Fortovase, Invirase, Kaletra, Lexiva, Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even... Read more »
The Well Project

HIV Drug Chart/Overview

... If Boosted,* # ofDoses/Day: n/a Common Side Effects: Nausea, diarrhea,headaches, skin rash, skin discoloration Serious Side Effects: Buildup of lactic acid in the blood, enlarged... Read more »
AIDSinfo

An Overview of Prezista (Darunavir, TMC114)

...Drug administration (FDA) on June 23, 2006, for use with other antiretroviral agents in the treatment of HIV infection in adult patients who have previously been treated for HIV (treatment-experienced). On October 21, 2008, approval of darunavir,... Read more »
AIDSinfo

An Overview of Ziagen (Abacavir)

...can occur at any time. Individuals taking abacavir sulfate should stop taking it and tell a doctor right away if they have a skin rash or any two or more of the following symptoms: sudden fever; severe tiredness or achiness; diarrhea, nausea,... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

Skin Rash

Posted by DJones, 8 Replies
...I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
...I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a Read more »

Key facts about HIV/AIDS - Note Last Item

Posted by ScotCharles, 1 Reply
...include chronic fatigue, diarrhea, fever, weight loss, mental changes such as memory loss, persistent cough, severe recurrent skin rashes and swelling of the lymph nodes. HOW DOES AIDS KILL? * As the virus attacks the immune system, people... Read more »